stomach aches on m1t?

  1. New Member
    mulletman's Avatar
    Join Date
    Jul 2004
    Age
    37
    Posts
    15
    Rep Power
    132
    Level
    3
    Lv. Percent
    99%

    stomach aches on m1t?


    anyone ever expierienced severe stomach aches on m1t?

  2. New Member
    PastorofMuppets's Avatar
    Join Date
    May 2004
    Age
    38
    Posts
    248
    Rep Power
    252
    Level
    14
    Lv. Percent
    1.21%

    stomach aches, no.

    liver pain, yup.
  3. New Member
    mulletman's Avatar
    Join Date
    Jul 2004
    Age
    37
    Posts
    15
    Rep Power
    132
    Level
    3
    Lv. Percent
    99%

    Man I am only taking 10mgs of this **** and about 2 hours later I have some hella stomach aches. I am wanting to go up to 20mgs but damn feels like a car ran in to my gut
    •   
       

  4. Board Supporter
    wastedwhiteboy2's Avatar
    Stats
    6'0"  195 lbs.
    Join Date
    Jun 2004
    Age
    40
    Posts
    2,989
    Rep Power
    3013
    Level
    38
    Lv. Percent
    58.36%
    Achievements Activity ProPosting Pro

    I've heard of stomach aches on 1ad. the remedy was to take it with food and drink a lot of water. maybe this will help.
  5. New Member
    SeaHawk22's Avatar
    Join Date
    Apr 2003
    Posts
    197
    Rep Power
    239
    Level
    13
    Lv. Percent
    49.67%

    Quote Originally Posted by PastorofMuppets
    stomach aches, no.

    liver pain, yup.

    I am scared that I am experiencing liver pain as well. I have only taken 10mg a day for 7 days. Damn it!!! Did you stop taking it when it happened?
    I will be more specific not pain per se but it is uncomfortable to say the least. I took it once before but ran it at 20mg a day for two weeks I do not remember feeling like this.

    This is a dumb question, but should I stop taking it?


    SeaHawk22
  6. New Member
    SeaHawk22's Avatar
    Join Date
    Apr 2003
    Posts
    197
    Rep Power
    239
    Level
    13
    Lv. Percent
    49.67%

    Quote Originally Posted by SeaHawk22
    I am scared that I am experiencing liver pain as well. I have only taken 10mg a day for 7 days. Damn it!!! Did you stop taking it when it happened?
    I will be more specific not pain per se but it is uncomfortable to say the least. I took it once before but ran it at 20mg a day for two weeks I do not remember feeling like this.

    This is a dumb question, but should I stop taking it?


    SeaHawk22

    Damn it! I am pissed. I think I should stop taking it, arrghh I was having such awesome gains. Well add me to the long list of people who hate this ****!!! but if anyone thinks it would be okay to continue please say <----
  7. Board Moderator
    Unbreakable
    David Dunn's Avatar
    Join Date
    Mar 2003
    Age
    49
    Posts
    11,715
    Rep Power
    986901

    How do you know it is your liver?
  8. New Member
    SeaHawk22's Avatar
    Join Date
    Apr 2003
    Posts
    197
    Rep Power
    239
    Level
    13
    Lv. Percent
    49.67%

    Quote Originally Posted by b5150
    How do you know it is your liver?
    Good question. I could just be bugging out. I was told by my doc that it was on the right side of my stomach If I remember correctly. It is my lower right side I am feeling this. Does this sound right to you??? Also I just took 5mg about an hour ago so maybe I am just paying more attention tp the area feeling, I dont know. Also I did do some heavy dead lifts today (heavy for me) and I could have pulled something. I was wearing a belt, but who knows. One other thing I upped the dose to 15mg today.


    SeaHawk22
  9. Board Moderator
    Unbreakable
    David Dunn's Avatar
    Join Date
    Mar 2003
    Age
    49
    Posts
    11,715
    Rep Power
    986901

    Your liver is partially up under you ribs on the right side of your body directly under your right nipple. It is very unlikely that the pain you are experiencing is from your liver. Getting bloodwork is the best way to remove all doubt. I am no doctor and I am not telling you one way or the other. Your health is ultimately in your hands.
  10. New Member
    SeaHawk22's Avatar
    Join Date
    Apr 2003
    Posts
    197
    Rep Power
    239
    Level
    13
    Lv. Percent
    49.67%

    Quote Originally Posted by b5150
    Your liver is partially up under you ribs on the right side of your body directly under your right nipple. It is very unlikely that the pain you are experiencing is from your liver. Getting bloodwork is the best way to remove all doubt. I am no doctor and I am not telling you one way or the other. Your health is ultimately in your hands.
    thanks for the info I must have pulled something I will watch it for the next couple of days, if it continues I will see a doc. I would like to get some blood work, just not so early in the cycle. This is just the jump start right now.

    Thanks again
    SeaHawk22
  11. Enologist/Brewmaster/Damn good guy
    dg806's Avatar
    Stats
    5'9"  200 lbs.
    Join Date
    Oct 2002
    Age
    50
    Posts
    2,346
    Rep Power
    1320
    Level
    35
    Lv. Percent
    41.89%
    Achievements Activity ProPosting Pro

    Dbol does this to me.
  12. New Member
    SeaHawk22's Avatar
    Join Date
    Apr 2003
    Posts
    197
    Rep Power
    239
    Level
    13
    Lv. Percent
    49.67%

    Quote Originally Posted by dg806
    Dbol does this to me.
    What do you do about it? Dbol could have done this to me before as well. I might only notice the feeling this time because I am parinoid about m1t. I read so much **** about this stuff. A kid was talking about lactating or something in another post.

    SeaHawk22
  13. Enologist/Brewmaster/Damn good guy
    dg806's Avatar
    Stats
    5'9"  200 lbs.
    Join Date
    Oct 2002
    Age
    50
    Posts
    2,346
    Rep Power
    1320
    Level
    35
    Lv. Percent
    41.89%
    Achievements Activity ProPosting Pro

    You either lower the dosage or stop it altogether. You are having pain for a reason.
  14. New Member
    SeaHawk22's Avatar
    Join Date
    Apr 2003
    Posts
    197
    Rep Power
    239
    Level
    13
    Lv. Percent
    49.67%

    For those intersted, it was too low for my liver, and the pain subsided. I must have pulled something if it comes back I am getting off the ****. I planned on only running it two to three weeks anyways.


    SeaHawk22
  

  
 

Similar Forum Threads

  1. Stomach ache whilst on Hdrol
    By daniels in forum Anabolics
    Replies: 23
    Last Post: 11-09-2012, 05:08 PM
  2. Replies: 0
    Last Post: 05-19-2012, 05:41 AM
  3. Strange side effect on M1T...
    By neckcrank in forum Anabolics
    Replies: 13
    Last Post: 12-04-2003, 01:38 PM
  4. Body bloat on m1t alone
    By ak-47 in forum Anabolics
    Replies: 6
    Last Post: 11-23-2003, 02:54 PM
  5. Cloudy Urine on M1T
    By yelis300 in forum Anabolics
    Replies: 17
    Last Post: 10-22-2003, 05:29 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in